\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Determination of time dependent factors of coefficients in fractional diffusion equations

Abstract / Introduction Related Papers Cited by
  • In the present paper, we consider initial-boundary value problems for partial differential equations with time-fractional derivatives which evolve in $Q=\Omega\times(0,T)$ where $\Omega$ is a bounded domain of $\mathbb{R}^d$ and $T>0$. We study the stability of the inverse problems of determining the time-dependent parameter in a source term or a coefficient of zero-th order term from observations of the solution at a point $x_0\in\overline{\Omega}$ for all $t\in(0,T)$.
    Mathematics Subject Classification: Primary: 35R30, 35R11.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    E. E. Adams and L. W. Gelhar, Field study of dispersion in a heterogeneous aquifer 2. Spatial moments analysis, Water Resources Res., 28 (1992), 3293-3307.doi: 10.1029/92WR01757.

    [2]

    R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.

    [3]

    O. P. Agarwal, Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear Dyn., 29 (2002), 145-155.doi: 10.1023/A:1016539022492.

    [4]

    S. Beckers and M. Yamamoto, Regularity and uniqueness of solution to linear diffusion equation with multiple time-fractional derivatives, International Series of Numerical Mathematics, 164 (2013), 45-55.

    [5]

    H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.

    [6]

    A. L. Bukhgeim and M. V. Klibanov, Global uniqueness of class of multidimensional inverse problems, Sov. Math. Dokl., 24 (1981), 244-247.

    [7]

    J. R. Cannon and S. P. Esteva, An inverse problem for the heat equation, Inverse Problems, 2 (1986), 395-403.doi: 10.1088/0266-5611/2/4/007.

    [8]

    J. Carcione, F. Sanchez-Sesma, F. Luzón and J. Perez Gavilán, Theory and simulation of time-fractional fluid diffusion in porous media, Journal of Physics A: Mathematical and Theoretical, 46 (2013), 345501, 23pp.doi: 10.1088/1751-8113/46/34/345501.

    [9]

    J. Cheng, J. Nakagawa, M. Yamamoto and T. Yamazaki, Uniqueness in an inverse problem for a one dimensional fractional diffusion equation, Inverse Problems, 25 (2009), 115002, 16pp.doi: 10.1088/0266-5611/25/11/115002.

    [10]

    M. Choulli and Y. Kian, Stability of the determination of a time-dependent coefficient in parabolic equations, Math. Control Relat. Fields, 3 (2013), 143-160.doi: 10.3934/mcrf.2013.3.143.

    [11]

    D. Fujiwara, Concrete characterization of the domains of fractional powers of some elliptic differential operators of the second order, Proceedings of the Japan Academy, 43 (1967), 82-86.doi: 10.3792/pja/1195521686.

    [12]

    P. Gaitan and Y. Kian, A stability result for a time-dependent potential in a cylindrical domain, Inverse Problems, 29 (2013), 065006, 18pp.doi: 10.1088/0266-5611/29/6/065006.

    [13]

    V. D. Gejji and H. Jafari, Boundary value problems for fractional diffusion-wave equation, Aust. J. Math. Anal. Appl., 3 (2006), 1-8.

    [14]

    R. Gorenflo and F. Mainardi, Fractional diffusion processes: Probability distributions and continuous time random walk, in Processes with long range correlations (eds. G. Rangarajan and M. Ding), Vol. 621, Lecture Notes in Physics. Berlin: Springer, (2003), 148-166.doi: 10.1007/3-540-44832-2_8.

    [15]

    Y. Hatano and N. Hatano, Dispersive transport of ions in column experiments: An explanation of long-tailed profiles, Water Resources Res., 34 (1998), 1027-1033.doi: 10.1029/98WR00214.

    [16]

    Y. Hatano, J. Nakagawa, S. Wang and M. Yamamoto, Determination of order in fractional diffusion equation, J. Math-for-Ind. 5A, 5A (2013), 51-57.

    [17]

    D. Henry, Geometric Theory of Semilinear Differential Equations, Springer-Verlag, Berlin, 1981.

    [18]

    Z. Li, O. Yu. Imanuvilov and M. Yamamoto, Uniqueness in inverse boundary value problems for fractional diffusion equations, Inverse Problems, 32 (2016), 015004.doi: 10.1088/0266-5611/32/1/015004.

    [19]

    J.-L. Lions and E. Magenes, Problèmes Aux Limites Non Homogènes et Applications, Vol. I, Dunod, Paris, 1968.

    [20]

    Y. Liu, W. Rundell and M. Yamamoto, Strong maximum principle for fractional diffusion equations and an application to an inverse source problem, arXiv:1507.00845.

    [21]

    Y. Luchko, Initial-boundary value problems for the generalized time-fractional diffusion equation, Journal of Mathematical Analysis and Applications, 374 (2011), 538-548.doi: 10.1016/j.jmaa.2010.08.048.

    [22]

    Y. Luchko, Maximum principle for the generalized time-fractional diffusion equation, J. Math. Anal. Appl., 351 (2009), 218-223.doi: 10.1016/j.jmaa.2008.10.018.

    [23]

    D. Matignon, Stability properties for generalized fractional differential systems, ESAIM:Proc., 5 (1998), 145-158.doi: 10.1051/proc:1998004.

    [24]

    D. Matignon, An introduction to fractional calculus, in Scaling, Fractals and Wavelets, in Digital Signal and Image Processing Series (eds. P. Abry, P. Goncalvès and J. Lévy-Véhel), ISTE - Wiley, 7 (2009), 237-278.

    [25]

    R. Metzler and J. Klafter, The random walk's guide to anomalous diffusion: A fractional dynamics approach, Physics reports, 339 (2000), 1-77.doi: 10.1016/S0370-1573(00)00070-3.

    [26]

    K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, 1993.

    [27]

    L. Miller and M. Yamamoto, Coefficient inverse problem for a fractional diffusion equation, Inverse Problems, 29 (2013), 075013, 8pp.doi: 10.1088/0266-5611/29/7/075013.

    [28]

    I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.

    [29]

    A. I. Prilepko, D. G. Orlovsky and I. A. Vasin, Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, New York, 2000.

    [30]

    H. E. Roman and P. A. Alemany, Continuous-time random walks and the fractional diffusion equation, J. Phys. A, 27 (1994), 3407-3410.doi: 10.1088/0305-4470/27/10/017.

    [31]

    S. Saitoh, V. K. Tuan and M. Yamamoto, Convolution inequalities and applications, J. Ineq. Pure and Appl. Math., 4 (2003), Art. 50, 8pp.

    [32]

    S. Saitoh, V. K. Tuan and M. Yamamoto, Reverse convolution inequalities and applications to inverse heat source problems, J. Ineq. Pure and Appl. Math., 3 (2002), Art. 80, 11pp.

    [33]

    K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382 (2011), 426-447.doi: 10.1016/j.jmaa.2011.04.058.

    [34]

    S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Philadelphia, 1993.

    [35]

    E. M. Stein, Singular Intearals and Differentiability Properties of Functions, Princeton university press, Princeton, 1970.

    [36]

    R. S. Strichartz, Multipliers on fractional Sobolev spaces, J. Math. Mech., 16 (1967), 1031-1060.

    [37]

    X. Xu, J. Cheng and M. Yamamoto, Carleman estimate for a fractional diffusion equation with half order and application, Appl. Anal., 90 (2011), 1355-1371.doi: 10.1080/00036811.2010.507199.

    [38]

    M. Yamamoto and Y. Zhang, Conditional stability in determining a zeroth-order coefficient in a half-order fractional diffusion equation by a Carleman estimate, Inverse Problems, 28 (2012), 105010, 10pp.doi: 10.1088/0266-5611/28/10/105010.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(118) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return